# SDR USAA2014112400009

- Difficulty date: November 21, 2014
- Submitted: November 24, 2014
- Operation: Air carrier
- Aircraft: N757UW
- Make and model: Airbus A319-112
- Aircraft serial: 1342
- Aircraft time: 33,324 hours, 25,185 cycles
- System (JASC): 2621 · Fire Bottle, Fixed
- Part: Fire Bottle
- Part number: BA24320A1
- Condition: Inoperative
- Location: Lavatory
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAVATORY A TRASH BIN FIRE EXTINGUISHER BOTTLE INOPERATIVE.  REPLACED FIRE EXTINGUISHER BOTTLE IAW AMM 26-13-10.
